Why is my child having burning and redness near vaginal opening?
User rating for this question
My 3 year old daughter is complaining of a burning in her vagina. When we checked, it was red near the vaginal opening and there is a small, thin strip of flesh covering the opening. Should we be concerned? Is that the hymen? Otherwise, everything looks normal...
Posted Sun, 19 Jan 2014 in Child Health
Answered by Dr. Synthyia Bhagat 21 minutes later
Brief Answer: relax. Detailed Answer: Hi. Thanks for writing to us. I understand your concern. There is nothing to worry,it is sometimes seen in female child. I suggest you to: -give sitz bath that is make her sit in tub of lukewarm water for 5 to 10 mimites 2times a day. -avoid bubble bath. -apply some emollient over affected area. -maintain proper hygiene.,always clean area from before backwards. -give plenty of fluids and avoid all kind of junk food. In case symptoms persist get her evaluated by pediatrician. Hope I have answered your query. Wishing your child good health. God bless..
Follow-up: Why is my child having burning and redness near vaginal opening? 32 minutes later
Thank you so much for your fast response! Is the strip of flesh a concern, or is it also normal? Thanks again!
Answered by Dr. Synthyia Bhagat 41 minutes later
Brief Answer: thanks for your follow up. Detailed Answer: Relax, There is nothing to worry. This is normal hymen. Hope this helps. Take care..
People also viewed
- Methotrexate and kidneys
- N-acetyl l-cysteine supplement
- Swollen jaw line
- Substitute for klor-con
- Treatment for red sore vaginal opening
- Redness and burns near anal area
- Vaginal burning red spot
- Is increased thirst a side effect of pulmicort flexhaler?
- Is loss of appetite a side effect of pulmicort flexhaler?
- Is red, irritated eyes a side effect of augmentin es-600?
- Child#39s vaginal opening is red infection
- Red penis opening fishy burning
- Is accumulation of pus a side effect of tice bcg vaccine?
- Ischemic stroke prognosis
- Is increased need to urinate a side effect of ofloxacin?